PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Uniqueness of Meromorphic Functions Sharing Three Sets with Finite Weights

Volume 62 / 2014

Abhijit Banerjee, Molla Basir Ahamed Bulletin Polish Acad. Sci. Math. 62 (2014), 243-256 MSC: Primary 30D35. DOI: 10.4064/ba62-3-5

Abstract

We prove the uniqueness of meromorphic functions sharing some three sets with finite weights.

Authors

  • Abhijit BanerjeeDepartment of Mathematics
    University of Kalyani
    Nadia, West Bengal 741235, India
    e-mail
    e-mail
    e-mail
  • Molla Basir AhamedDepartment of Mathematics
    University of Kalyani
    Nadia, West Bengal 741235, India
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image